# SDR DXTA2012060404984

- Difficulty date: June 1, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 4,158 hours, 2,966 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 83237
- Condition: Dirty
- Location: Cabin Air
- Part time: 4,158 hours, 2,966 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWENTY SECONDS AFTER APU STARTED AND TWENTY SECONDS AFTER APU BLEED AIR SELECTED ON, FLIGHT DECK FILLED QUICKLY WITH SMOKE.  MANUALLY SHUTDOWN APU AND CONDITION SUBSIDED.  NOTICED DISCOLORED INSULATION ON DUCTING BELOW APU IN REAR EQUIPMENT BAY UPON POST FLIGHT.   REMOVED APU BLEED AIR VALVE, INSPECTED DUCTS & BLEED AIR VALVE FOR EVIDENCE OF OIL OR DEBRIS WITH NONE NOTED. REINSTALLED VALVE & RAN APU FOR 3 MINUTES THEN SELECTED BLEED AIR "ON" FOR 5 MINUTES WITH NO LEAKS OR DISCREPANCIES NOTED.  REMOVED WATER SEPARATOR & CONDENSER BAG & CONDENSER SUPPORT & VISUALLY INSPECTED FOR EVIDENCE OF CONTAMINATION OF OIL OR OTHER DEBRIS. CONDENSER WAS DIRTY BUT OTHERIWSE NORMAL IN APPEARANCE. INSTALLED NEW CONDENSER BAG ON SUPPORT & REINSTALLED SEPARATOR WITH NEW SEALS. LEAK CHECKED GOOD.  ALL WORK IAW MM 21-10-00, 21-10-05, 21-10-24, 21-10-25, 49-11-00 & 49-51-00.
